# SDR AUS20030953

- Difficulty date: July 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Part time: 612 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE VIBRATION DURING START. POWER BELOW LIMITS. FOUND DURING TEST RUNS FOLLOWING CENTRIFUGAL COMPRESSOR CHANGE DUE TO FOD.
